# SDR DALA2022062304415

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 15,932 hours, 8,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H PASSENGER DOOR SILL CORRODED. BLENDED CORROSION ON AFT L/H PASSENGER DOOR AFT OF DOOR SILL AFTER FURTHER EVAL FOUND AREA TO BE OUT OF LIMIT ORIG MAT. 0.157 " LOWEST MAT REM. .080" MAT LOSS .077" IAW A321 SRM 53-41-14. FABRICATED AND INSTALLED REPAIR SHIM DIM: 1.1" X .8" IAW A321 SRM 53-41-14-300. REMOVED AND REPLACED CORRODED FASTENERS IAW A321 SRM 51-42-11. (LP# 2286024)
